The uniform local asymptotic normality: An empirical process theory approach
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 373-383
Published online September 1, 2003
Jongsig Bae and Sungyeun Kim
SungKyunKwan University, SungKyunKwan University
Abstract : We investigate a uniform local asymptotic normality for likelihood ratio processes based on an independent and identically distributed local asymptotic problem. Our tool is an empirical process theory.
Keywords : local asymptotic problem; likelihood ratio processes; LAN; strong LAN; uniform LAN
MSC numbers : Primary 62G20, 62G10; Secondary 60F17, 60F05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd